Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Can high gliadin IGG be the reason for terrible stomach aches ?

My daughter is six she has been having terrible stomach pain for the last month every time she eats. I took her to the doctor and we did some lab work. Her CBC was slightly abnormal, her CRP was normal, as was her pediatric food allergy panel. We also did a celiac panel all were negative except fro the Gliadin IGG it was high at 52. Her doctor called me and said that everything was fine. But why is she still having such horrible pain? He said that we could do an O&P for stool but I am still waiting on those results. Not sure what else to do or ask the doctor. I know something is wrong I just don t know what it could be. Thanks
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
     what medicines she is getting ,as routine test don`t lead to any where go for further investigation child needs proper early treatment.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor